# SDR 97UAL900277

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UA
- Make and model: Boeing 737522
- Aircraft serial: 25009
- Engine: Ge CFM56*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 1812996
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, EXTENDED FLAPS TO FIVE UNITS AND ALL WAS NORMAL, BUT FLAPS WOULD NOT EXTEND FURTHER.  ALTERNATE FLAPS WERE OK.  THE TRAILING EDGE FLAP POSITION INDICATOR WAS DETERMINED TO BE THE CAUSE OF THE DISCREPANCY.  REPLACED INDICATOR.  OPS CHECK GOOD.
